# SDR AALA201606019002

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 9,712 hours, 1,484 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SPURIOUS LAVATORY SMOKE WARNING OCCURRED INFLIGHT.  NO SMOKE APPARENT IN LAVATORY.  PFR INDICATES SMOKE DETECTOR UNIT FAULT.  SYS TEST OF SMOKE DETECTOR CONTROL UNIT WAS ACCOMPLISHED WITH NO FAULTS NOTED.  ACFT OK FOR SERVICE.
